Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure

Posted by Caedmon on April 22, 2006, at 12:01:27

In reply to Re: Another drug failure SLS, posted by Crazy Horse on April 22, 2006, at 11:06:22

Hi Scott. Can you increase the Wellbutrin? Also what would happen if you cut the Abilify in half? Have you ever augmented w/ a stimulant? I read somewhere you're bipolar, could the TCA be causing some mood instability and hence lack of consistent response? Just some ideas, you probably have thought of them or tried them already.

Best of luck! You're such a smart and caring person on this board, you deserve to feel better!

- C


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Caedmon thread:635786
URL: http://www.dr-bob.org/babble/20060417/msgs/635826.html